Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Feeling discomfort, pain and stiffness in hip. Heard popping sound. Any relief?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 1999
Answered : 711 Questions
Question
I have had a strange side pain for over 4 years now. I have seen a neurologist and still have no answers.
There is a large amount of constant discomfort. I can not lay on or touch my left side without major discomfort. The pain is hard to explain since it is not like a bruise or sore type pain. It seems to be more of an irritation. The left hip has less mobility and becomes very stiff. Sometimes it will make a popping sound which will hurt a bit, but bring some relief. Any help would be much appreciated.
Posted Sat, 30 Mar 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Samik Basu 15 minutes later
Hi,
Thank you for your query.
I do understand your concern.
I think you should have a MRI of the affected hip.Hip problems may give rise to pain like that.
Kindly consult a orthopedic for your problem.
For the time being take acetaminophen tablets to relieve the pain.
Hope this answers your query.
If you have any other queries kindly direct them to me.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
 
Follow-up: Feeling discomfort, pain and stiffness in hip. Heard popping sound. Any relief? 12 minutes later
I believe I had an MRI when this first occurred. Nothing was found.
I have seen specialist and have received no answer. Still I have the same pain and discomfort. It almost gives me an anxiety feeling when my side is touched or laid on.
The discomfort runs from above my waistline to my upper to mid thigh.
any further suggestions or help would be nice
 
 
Answered by Dr. Samik Basu 10 minutes later
Hi,
This seems to be a case of neuralgia.Local gels and mild neural analgesics should help.Consult a neurologist.
Bye
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor